Journal of Symbolic Logic

Minimality in the $\triangle^1_3$-Degrees

Philip Welch

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show in ZFC, assuming all reals have sharps, that a countable collection of $\triangle^1_3$-degrees without a minimal upper bound implies the existence of inner models with measurable cardinals.

Article information

Source
J. Symbolic Logic, Volume 52, Issue 4 (1987), 908-915.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742500

Mathematical Reviews number (MathSciNet)
MR916396

Zentralblatt MATH identifier
0645.03050

JSTOR
links.jstor.org

Citation

Welch, Philip. Minimality in the $\triangle^1_3$-Degrees. J. Symbolic Logic 52 (1987), no. 4, 908--915. https://projecteuclid.org/euclid.jsl/1183742500


Export citation